# SDR COMA9960629

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 601R38303105
- Condition: Corroded
- Location: Service Door
- Part time: 14,877 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR SUPPORT L ANGLE CORRODED BEYOND LIMITS P/N 601R38303-105.  PERFORMED A MAJOR REPAIR, REMOVED AND INSTALLED A NEW THRESHOLD ANGLE (PART NUMBER 601R38303-239) IAW WVAC EO 601R-53-0391A.
